BibTeX record journals/ijac/Flannery04

download as .bib file

@article{DBLP:journals/ijac/Flannery04,
  author    = {Dane L. Flannery},
  title     = {Irreducible Monomial Linear Groups of Degree Four over Finite Fields},
  journal   = {Int. J. Algebra Comput.},
  volume    = {14},
  number    = {3},
  pages     = {253--294},
  year      = {2004},
  url       = {https://doi.org/10.1142/S0218196704001736},
  doi       = {10.1142/S0218196704001736},
  timestamp = {Tue, 25 Aug 2020 16:43:30 +0200},
  biburl    = {https://dblp.org/rec/journals/ijac/Flannery04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics